# SDR DL72L991467

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65312814
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND RT NR 2 AFT MOUNT CHORD ANGLE CORRODED BEYOND MFG SPECS.  REPLACED RT CHORD ANGLE WITH ONE OF NEW MFG.
